# SDR ASAA201804304391

- Difficulty date: April 24, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 1,409 hours, 377 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENANCE STATUS MESSAGE FOR AIR BLEED DISPLAYED AFTER ENGINE SHUTDOWN.   ACFT GROUNDED.  BMC TESTS PASSED.  ACFT OK FOR SERVICE IAW AMM 36-11-00.
